# SDR USAA2009060591405

- Difficulty date: June 2, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 63,319 hours, 28,343 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: 5778
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S3 - EES - L-2 DOOR SLIDE, GIRT BAR ATTACH LACING STRAP FRAYED AT PARACHUTE PIN LOCATION.  REPLACED L-2 DOOR SLIDE IAW US AIRWAYS JOB CARD 26C83252008.
